Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Took flocanazole for yeast infection. Urine started smelling fishy after intercourse. Should I be worried?

I have had what I thought to be repeated yeast infections over the past year. I take flocanazole about 2or three times a month. My symptoms are vaginal pain, sharp stabbing pain in lower right side, itching and burning. My doc gave me 2 a couple of weeks ago and told me to take one the next day also. I have been fine until sexual activity and now symptoms are starting again. My husband has no symptoms. Could he be giving the yeast infection back to me? I also have noticed my urine is green tinted sometimes and I have a fishy odor.?
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
see in such types of infections sexual partner are also treated simultaneously to completely eradicate the plz have an expert consultation for this.
Answered: Thu, 3 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor